IIUM Repository

Items where Author is "Ganikhodzaev, Rasul"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 6.

Article

Ganikhodzaev, Rasul and Mukhamedov, Farrukh and Rozikov, Utkir Abdulloevich (2011) Quadratic stochastic operators and processes: results and open problems. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 14 (2). pp. 279-335. ISSN 0219-0257

Shahidi, Farruh and Ganikhodzaev, Rasul (2010) On quadratic doubly stochastic operators and Birkhoff's problem. Journal of Linear Algebra and its Applications, 4 (32). pp. 24-35. ISSN ISSN: 0024-3795

Conference or Workshop Item

Ganikhodzaev, Rasul and Mukhamedov, Farrukh and Saburov, Mansoor and Qaralleh, Izzat (2013) Dynamics of composition of two quadratic stochastic Volterra operators. In: International Conference On Mathematical Sciences And Statistics 2013, 5-7 February 2013, Kuala Lumpur.

Ganikhodzaev, Rasul and Saburov, Mansoor and Saburov, Khikmat (2013) Schur monotone increasing and decreasing sequences. In: International Conference On Mathematical Sciences And Statistics 2013 (ICMSS2013), 5–7 February 2013 , Kuala Lumpur, Malaysia .

Ganikhodzaev, Rasul and Saburov, Mansoor (2012) How to prove non-ergodicity of Volterra quadratic stochastic operators: a general strategy. In: International Conference on Advancedment in Science and Technology (IIUM-iCAST 2012), Contemporary Mathematics, Mathematical Physics and their Applications, 7– 10 November 2012, Kuantan, Pahang, Malaysia.

Ganikhodzaev, Rasul and Mukhamedov, Farrukh and Saburov, Mansoor (2011) G-decompositions of matrices and quadratic doubly stochastic operators. In: International Seminar on the Application of Science & Mathematics 2011, 1-3 November 2011, Kuala Lumpur.

This list was generated on Mon Aug 3 17:23:12 2020 +08.